# SDR DALA2021120907603

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,086 hours, 19,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REPLACED INTERLOCK PAWL PER B737 AMM 52-11. SYSTEM CKS NRML. (8401976)
